# SDR SWAA2016080254425

- Difficulty date: June 8, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-7
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Bs 396
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON LOWER BULKHEAD SUPPORT ANGLE CORRODED AT BS 396, BETWEEN STRINGERS 26 - 27R.   R & R THE SUPPORT ANGLE IAW SRM.
